# SDR AALA201807309047

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 12,732 hours, 3,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R4 DOOR DAMPER PRESSURE BELOW LIMIT (1500PSI). SERVICED R4 DOOR DAMPER PER AMM 52-10-00. NO FURTHER DEFECTS NOTED.
